I have taken hydo 10-650's for 15 years and 4 years ago i just started breaking out in hives, I have never felt an itch like this before, I WILL just dig holes in my arms, so I went to a dermatologist, my thyroids are down, I don't know yet if it is the narcotic or thyroid yet, nothing helps the itch except running wet wash cloths up and down my arms, I now have to go see and (sp) endocranalogist....i am so lost and can't take the itch anylonger, I have been clean alittle over 2 weeks but I still seem to itch, keep me posted good luck : )
she ended up going to s dr. they put her on a couple of things to hrlp, she still has hives!!
She definitely needs to see her Doc. if they dont go away by there self. She could be in skin withdrawals from the drug it works on people in different ways. You may want to try the thomas recipe at the bottom of page.
The hydrocodone is long out of her system and should not be causing the hives. Her doctor should investigate another culprit. Hives are indeed an allergic reaction. Antihistamines like benadryl will help with the discomfort. Is she taking an antihistamine? I have seen people who are allergic to them and their symptoms become worse. Keep us posted :o)